# SDR SWAA2024071110649

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 10,386 hours, 4,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTS WILL NOT TURN ON.<[01] R&R FWD ENTRY EMERGENCY LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
